# SDR UPS04842308

- Difficulty date: April 28, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Corroded
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWENTY SCREWS & NUTPLATES CORRODED OUT OF BOTTOM OF LEFT REAR L1 TYPE DOOR.  REPAIRED LEFT REAR TYPE 1 EXIT DOOR PER DC8 EO DC8-5220-19783F.
